# SDR UIEA2025072100986

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS WERE FOUND ON STRINGER I/B SIDE AT FWD OF BS2360 STR 1R AREA.( CRACKS ON STRINGER I/B SIDE AT FWD OF BS2360 STR 1R AREA REPAIRED IAW RI-53-61-17705 REV.A. NO FURTHER DEFECTS NOTED. )
